# SDR MALA040199

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 16,930 hours, 18,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, LT I/B SEAT TRACK STA 297 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW MESABA EO S53060.  A/C RELEASE DATE 2/20/04.
